IJPAM: Volume 89, No. 5 (2013)
DISCRETE FRACTIONAL EQUATIONS
A. George Maria Selvam, M. Paul Loganathan
Rajiv Gandhi College of Engineering
Chennai, 105, INDIA
Sacred Heart College
Tirupattur, 635 601, INDIA
Department of Mathematics
Abstract. This paper deals with some oscillation criteria of forced nonlinear fractional difference equations of the form
where is a Caputo like discrete fractional difference operator, , , . , and are continuous with respect and and .
Received: August 5, 2013
AMS Subject Classification: 26A33, 39A11, 39A12
Key Words and Phrases: caputo derivative, oscillation, fractional difference equations
Download paper from here.
DOI: 10.12732/ijpam.v89i5.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395